# SDR AUS20020378

- Difficulty date: April 19, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 643767P005
- Condition: Loose
- Location: Reciprocating En
- Component: Reciprocating En, Cont, IO520L
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO.2 CYLINDER REVEALED A LEAKING EXHAUST VALVE DURING A COMPRESSION TEST AND ON DISASSEMBLY THE EXHAUST AND INLET GUIDESFELL OUT OF THE HEAD.  FURTHER INVESTIGATION OF THE REMAINING CYLINDERS FOUND THAT THE NO.4 CYLINDER INLET GUIDE WAS ALSO LOOSE IN HEAD. PERSONNEL/MAINTENANCE ERROR.
